# SDR AALA201903269005

- Difficulty date: March 25, 2019
- Submitted: March 26, 2019
- Operation: Air carrier
- Aircraft: N557UW
- Make and model: Airbus A321-231
- Aircraft serial: 5269
- Aircraft time: 22,194 hours, 8,764 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cylinder
- Condition: Low Pressure
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND THE L2 DOOR DAMPER CYLINDER BELOW JOB CARD REQUIREMENTS.  MAINTENANCE SERVICED THE L2 DOOR IAW AMM 52-10-00, AND PERFORMED A SATISFACTORY OPERATIONAL CHECK.
